# SDR UPS03241663

- Difficulty date: December 15, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO FIRE MX LIGHT ON.  CODES A7418A, A9051A 26-18-02 SYSTEM OK.  TESTED AND RESET LOWER CARGO SMOKE DETECTOR SYSTEM IAW MM 26-18-02 SYSTEM OK.
